# SDR SWAA2022020972948

- Difficulty date: February 8, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 67,129 hours, 39,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RE-INSPECTION OF FORWARD CARGO DOOR CENTER SCUFF PLATE SPEED TAPE CONDITION; FOUND CENTER SCUFF PLATE CREASED FROM IMPACT DAMAGED AND MULTIPLE CRACKS ON FORWARD EDGE OF CENTER SCUFF PLATE / REMOVED AND REPLACED FWD CARGO SCUFF PLATE. REF AMM 53-11-02.
